Moors, W*
Moors, W*
Подтвержден адрес электронной почты в домене math.auckland.ac.nz - Главная страница
Название
Процитировано
Процитировано
Год
Essentially smooth Lipschitz functions
JM Borwein, WB Moors
Journal of functional analysis 149 (2), 305-351, 1997
751997
Fragmentability and sigma-fragmentability of Banach spaces
PS Kenderov, WB Moors
Journal of the London Mathematical Society 60 (1), 203-223, 1999
631999
Topological games and topological groups
PS Kenderov, IS Kortezov, WB Moors
Topology and its Applications 109 (2), 157-165, 2001
582001
Continuity points of quasi-continuous mappings
PS Kenderov, IS Kortezov, WB Moors
Topology and its Applications 109 (3), 321-346, 2001
492001
Null sets and essentially smooth Lipschitz functions
JM Borwein, WB Moors
SIAM Journal on Optimization 8 (2), 309-323, 1998
431998
A Continuity Property Related to Kuratowski′ s Index of Non-compactness, Its Relevance to the Drop Property, and Its Implications for Differentiability Theory
JR Giles, WB Moors
Journal of mathematical analysis and applications 178 (1), 247-268, 1993
351993
Game characterization of fragmentability of topological spaces
PS Kenderov, WB Moors
Mathematics and Education in Mathematics, 8-18, 1996
331996
Generalized subdifferentials: a Baire categorical approach
J Borwein, W Moors, X Wang
Transactions of the American Mathematical Society 353 (10), 3875-3893, 2001
322001
Generic differentiability of convex functions on the dual of a Banach space
J Giles, P Kenderov, W Moors, SD Sciffer
Pacific Journal of Mathematics 172 (2), 413-431, 1996
321996
Separable determination of integrability and minimality of the Clarke subdifferential mapping
J Borwein, W Moors
Proceedings of the American Mathematical Society 128 (1), 215-221, 2000
312000
Stability of closedness of convex cones under linear mappings
JM Borwein, WB Moors
J. Convex Anal 16 (3-4), 699-705, 2009
292009
A Gâteaux differentiability space that is not weak Asplund
W Moors, S Somasundaram
Proceedings of the American Mathematical Society 134 (9), 2745-2754, 2006
292006
Generic continuity of minimal set-valued mappings
WB Moors, JR Giles
Journal of the Australian Mathematical Society 63 (2), 238-262, 1997
281997
A characterisation of minimal subdifferential mappings of locally Lipschitz functions
WB Moors
Set-Valued Analysis 3 (2), 129-141, 1995
271995
A survey on topological games and their applications in analysis.
J Cao, WB Moors
RACSAM 100 (1-2), 39-49, 2006
262006
Subgradient representation of multifunctions
J Borwein, WB Moors, Y Shao
The ANZIAM Journal 40 (3), 301-313, 1999
241999
Lipschitz functions with prescribed derivatives and subderivatives
JM Borwein, WB Moors, X Wang
Nonlinear Analysis: Theory, Methods & Applications 29 (1), 53-63, 1997
241997
Norm continuity of weakly continuous mappings into Banach spaces
PS Kenderov, IS Kortezov, WB Moors
Topology and its Applications 153 (14), 2745-2759, 2006
212006
Fragmentability of Banach spaces
PS Kenderov, WB Moors
Dokladi na Bulgarskata Akademia na Naukite 49 (2), 9-12, 1996
201996
A chain rule for essentially smooth Lipschitz functions
JM Borwein, WB Moors
SIAM Journal on Optimization 8 (2), 300-308, 1998
191998
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20